# SDR GTIA010089

- Difficulty date: April 3, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 08163001108
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED COVER FOR TRACK LIGHTING AT ROW 14.  CUT AND INSTALL ADDITIONAL LIGHT LENS AND BULBS.  REPLACED FLOOR TRACK LIGHTING COVER AT ROW 14.  CUT AND INSTALLED LIGHT LENS AND BULB HOLES IN THE NEW FLOOR TRACK LIGHTING COVER TO MATCH THE OLD FLOOR TRACK LIGHTING COVER PER DC9 MM 33-53-00.  (M)
